MAUDE Adverse Event Report: ZimVie US Corp LLC IMPL TAPERED SCR-V MTX 3.7MM 3.5MM 11.5MM; Dental Implant

ZimVie US Corp LLC IMPL TAPERED SCR-V MTX 3.7MM 3.5MM 11.5MM; Dental Implant
Catalog Number TSVB11
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Necrosis (1971); Swelling/ Edema (4577)
Date of Event 05/18/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Doctor reported inflammation, supuration, edema and pain 10 days after surgery, which does not completely clear up with antibiotics and antiseptics.Doctor also indicated possible bone necrosis at both implants.There is a delay in procedure, waiting for the bone to heal.Patient has been rescheduled for new implants placement.Tooth site 32 and 36.Implants were removed.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A1: patient identifier unknown / not provided.A4: patient weight unknown / not provided.D10.Concomitant medical products.Cm3111, eztetic dental implant, 3.1mm diameter, 2.9mmd platform, 11.5mm length lot 1274412 g4: premarket identification k013227.H6: event problem codes ¿ patient code: 1994 pain, 1932 inflammation.

Brand Name
IMPL TAPERED SCR-V MTX 3.7MM 3.5MM 11.5MM
Common Device Name
Dental Implant
Manufacturer (Section D)
ZimVie US Corp LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZimVie US Corp LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
+1(561)971-3230
MDR Report Key50084487
Report Number0001038806-2026-04042
Device Sequence Number10253643
Product Code DZE
UDI-Device Identifier00889024019515
UDI-Public(01)00889024019515(17)300127(10)1295393
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K061410
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 07/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberTSVB11
Device Lot Number1295393
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/13/2026
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/13/2026
Initial Report FDA Received Date07/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Dental Implant See H10 Narrative.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR
Patient SexFemale